MathSciNet Relay Station
MathSciNet bibliographic data
MR2532359 15A24 (93C05)
Wu, Ai-Guo; Wang, Hao-Qian; Duan, Guang-Ren On matrix equations $X-AXF=C$ and $X-A\overline XF=C$. J. Comput. Appl. Math. 230 (2009), no. 2, 690–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement